Go Back   Cruise Critic Message Board Forums > Cruise Lines "P - Z" > Silversea Cruises
 
Register here!
Forgot Your Password?


Notices

Silversea Cruises
Read Luxury Cruise Reviews written by cruisers just like you!
Find Your Silversea Roll Call

Reply
 
Thread Tools Display Modes
  #1  
Old May 27th, 2004, 12:53 PM
azgkrudi azgkrudi is offline
Cool Cruiser
 
Join Date: Feb 2003
Location: Huntsville, AL
Posts: 538
Default Sealegs

We were on the Wind last month - it was our first cruise and we had a great time. So much so that we have booked for the Whisper this December. We took Bonine/Meclizine and didn't have a problem with our stomachs at all - however, we experienced some serious "sealegs". By the 3rd day, when we were in port, we felt like we were constantly on the ship...not a good feeling. The Bonine/Meclizine didn't help our "sealegs" at ALL.

Do any of you experienced cruisers know of some medication we can take to prevent or alleviate this unpleasant feeling?

Thanks in advance!

Kristin
Reply With Quote

Reply

Bookmarks


Ad Sponsored By
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -4. The time now is 09:37 PM.


© 1995 - 2014, The Independent Traveler, Inc. All rights reserved.
"A Community of People Who Love To Cruise"
All of the information contained within Cruise Critic is protected by copyright. You may, however, download a single copy only for your personal use.